# SDR MALA000292

- Difficulty date: April 13, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON SEAT TRACK UNDER FWD GALLEY.  MX REMOVED SEAT TRACK AND SEAT TRACK RAIL IAW SRM 51-40-21/22.  DRILLED NEW SEAT TRACK RAIL IAW SRM 51-40-40.
